# SDR ABXA9801040

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9758048
- Condition: Corroded
- Location: Bs 1140
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED SHEAR TIE AT LONGERON 35L, STATION 1140.  REPAIRED IAW DC8 SRM 51-1-20D AND DWG 9758048.
